# SDR REXA2016080701485

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,073 hours, 22,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT COMING ON WITH SWITCH IN THE ON POSITION FROM FLT DECK OVERHEAD PANEL OR FLT ATTENDANT'S PANEL.  DURING FFOD CHECK.
LET BATTERIES FULLY CHARGE ON EXTERNAL POWER. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
